# SDR CALA2024031400731

- Difficulty date: March 10, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 60,280 hours, 18,230 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RT GEN CONT ON OVRHD AND  RT GEN OFF EICAS AND ASSOCIATED MSGS. SVC IDG PER AMM 12-13-03 RESET BPCU PER FIM 24-20 RAN #2 ENG NO FAULTS RETURNED
